# SDR UIEA2010070100088

- Difficulty date: July 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1040 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 1376 "MAIN DECK" DAMAGE WAS FOUND ON FRAME STA 1040, OTBD CHORD B/T SRT 15R-16R.  (THE WORK ACCOMPLISHED IAW REA NR HF00687R0011 "A" AND RFTA NR 00687-004).
